MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 32; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 32; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48558532
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; the tulip head of a 4.5 screw popped off while implanting.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.The device was confirmed visually to have a separated tulip head.Manufacturing files were reviewed and no anomalies were found.The possible root causes include: poor bone quality, user applies too much axial/rotational/cantilever forces, improper hole preparation.
 
Event or Problem Description

Brand Name
OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 32
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6100729
Report Number0009617544-2016-00449
Device Sequence Number1168127
Product Code KWP
UDI-Device Identifier04546540596451
UDI-Public(01)04546540596451
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48558532
Device Lot Number163149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR